Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Kungsman, J and Melgaard, M (2017) Poisson wave trace formula for perturbed Dirac operators. Journal of Operator Theory, 77 (1). pp. 133-147. ISSN 1841-7744

Kungsman, J and Melgaard, M (2014) Complex absorbing potential method for Dirac operators. Clusters of resonances. Journal of Operator Theory, 71 (1). pp. 259-283. ISSN 1841-7744

Shargorodsky, Eugene (2000) Geometry of higher order relative spectra and projection methods. Journal of Operator Theory, 44 (1). pp. 43-62. ISSN 1841-7744

Duduchava, R, Saginashvili, A and Shargorodsky, E (1997) On two-dimensional singular integral operators with conformal Carleman shift. Journal of Operator Theory, 37 (2). pp. 263-279. ISSN 1841-7744

This list was generated on Thu Mar 23 00:15:58 2017 GMT.